# SDR DALA2024042904754

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 72,656 hours, 33,877 cycles
- Engine: Cfmint CFM565A3
- Engine time: 56,160 hours, 26,618 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Failed
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION TO CVG DUE TO THE LEFT ENGINE ROLLED BACK. DESCENDED IN ALTITUDE AND THE LEFT ENGINE BEGAN TO PRODUCE DESIRED POWER.   REPLACED FUEL PUMP, HMU, ECU AND 5TH STAGE CHECK VALVE. HPC AND LPT BORESCOPES PERFORMED WITH MINOR FINDINGS IN HPC, DAMAGE WAS BLENDED PER AMM.
